In rare cases, severe complications such as acute pancreatitis may occur, characterised by severe, persistent abdominal pain that may radiate to the back, often accompanied by vomiting
When starting Vitamin B12 therapy, its not unusual for individuals to grapple with questions like, Feeling worse after my B12 injection, is that natural? This period, often termed as a healing crisis, can manifest through symptoms such as: Enhanced feelings of fatigue, tiredness, and increased sleep requirements Sensations akin to mild flu-like symptoms or body aches Experiences of headaches, nausea, or feelings of being lightheaded A foggy mind and challenges with concentration Mood fluctuations including irritability, anxiety, or a subdued mood Alterations in appetite and digestive patterns Contrary to being seen as an adverse reaction, these symptoms are essentially indicative of the body acknowledging and adapting to the surge of B12
Microdosing delivers a calibrated amount that may help you feel satisfied, naturally supporting a reduction in overall food intake without extreme restriction
It could occur in a dark coffin
It's absolutely happening, and it's super sad, especially as a veteran